# SDR FDEA201611164033

- Difficulty date: November 16, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 85,026 hours, 31,613 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA3139501
- Condition: Damaged
- Location: Bs 959-965
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO DOOR CUT OUT IS DAMAGED AT THE LOWER AFT CORNER.   REPAIRED IAW SRM 53-50-00 FIG.26 SHEET 3 VOL1.
